# SDR V0XD20160427085

- Difficulty date: April 25, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 32,857 hours, 24,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FRAME 319 IS CORRODED, BETWEEN STRINGER 25L & 26R.  CUT OUT DAMAGED SECTION OF FRAME 319, FROM STRINGER 25L - 26R.  CUT & INSTALLED NEW FRAME SECTION, PN SH670-31355-1S, WITH REPAIR PARTS IAW REO 670-53-21-799 DATED 30 JAN 2012.
